Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Breadth two topological lattices with connected sets of irreducibles


Author: J. W. Lea
Journal: Trans. Amer. Math. Soc. 219 (1976), 337-345
MSC: Primary 06A35
MathSciNet review: 0401574
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Breadth two topological lattices with connected sets of irreducible elements are characterized by these sets.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 06A35

Retrieve articles in all journals with MSC: 06A35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1976-0401574-8
Keywords: Topological lattice, meet (join) irreducible
Article copyright: © Copyright 1976 American Mathematical Society